# SDR R61A2024111700544

- Difficulty date: October 31, 2024
- Submitted: November 17, 2024
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 17,209 hours, 12,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17016131001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT STRUCTURE, ANGLE AT FRAME 12, BL0 FOUND CRACKED.   ANGLE AT FRAME 12,BL0 HAS BEEN REPLACED ON COCKPIT FLOOR SUPPORT STRUCTURE IAW SRM 51-42-02.
